# SDR 2016F00057

- Difficulty date: February 4, 2016
- Submitted: February 4, 2016
- Operation: General aviation
- Aircraft: N28CA
- Make and model: Piper PA-31T
- Aircraft serial: 7920042
- Aircraft time: 9,900 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Attach Bolt
- Part number: 400108AN413
- Condition: Broken
- Location: Mlg
- Component: Nose Landing Ge, Wiebel
- Component part number: WTC21151
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

THE LOWER ATTACH BOLT ON THE NOSE LANDING GEAR ACTUATOR WAS MISSING AND PRESUMED BROKEN PREVENTING THE NOSE GEAR EXTENDING INTO THE DOWN AND LOCKED POSITION RESULTING IN A GEAR-UP LANDING (MAINS REMAINED DOWN AND LOCKED).
